MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 3/17MM

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 3/17MM
Model Number 02.09.0317H
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 august 2020: lot 189410: (b)(4) items manufactured and released on 30-jan-2019.Expiration date: 2024-01-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.1 month after primary the surgeon performed a washout and revised the liner.The surgery was completed successfully.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 3/17MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10519962
Report Number3005180920-2020-00601
Device Sequence Number11526826
Product Code KRO
UDI-Device Identifier07630030825149
UDI-Public07630030825149
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2024
Device Model Number02.09.0317H
Device Catalogue Number02.09.0317H
Device Lot Number189410
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2020
Initial Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;